# SDR QXEA0101379

- Difficulty date: August 27, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 32,048 hours, 38,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EXIT SIGN AT CABIN ENTRANCE HAS BURNED OUT BULBS. REPLACED EXIT SIGN IAW F-28 MAINTENANCE MANUAL 33-50-00, PAGES 412-413. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
